# SDR P5CA9600440

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Panel
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET ACOUSTIC PANEL DENTED AT 4 O'CLOCK.  REPAIRED PER BOEING SRM 54-34-03.
